# SDR ABXA9500663

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 995760015
- Condition: Cracked
- Location: Ws 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION, FOUND LEFT FLAP ATTACH ANGLE FOR OUTBOARD HINGE CRACKED INSIDE THE FLAP.  REPLACED ANGLE IAW DC-9 SRM 51-30-2 AND 51-30-5.
